MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC, INC. RESTORE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37022
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: b3300542, lot# va2j1unv32, product type: lead; product id: b3300542m, lot# va2jyt1v09, product type: lead; product id: b31040, lot# 082n23621, product type: screening device; product id: b31040, lot# 082n26521, product type: screening device; product id: b3300542, lot#: va2j1unv22, implanted: (b)(6) 2022, product type: lead; product id: b3300542m, lot#: va2el72v24, implanted: (b)(6) 2022, product type: lead.Other relevant device(s) are: product id: b3300542, serial/lot #: (b)(4), ubd: 07-dec-2023, udi#: (b)(4); product id: b3300542m, serial/lot #: (b)(4), ubd: 09-feb-2024, udi#: (b)(4); product id: b3300542, serial/lot #: (b)(4), ubd: 09-dec-2023, udi#: (b)(4); product id: b3300542m, serial/lot #: (b)(4), ubd: 09-jun-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the manufacturer's representative (rep) in the or implanting sensight leads and testing with the external neurostimulator (ens) with the hcp.The caller stated that they tested leads in saline outside of the body and all impedances are good but when placed in the brain, the caller was getting high impedances, specifically segmented contacts 1 and 2 out of range.Caller stated they tried other leads and other testing cable but it didn't resolve when the leads were placed in the brain.Caller said the readings seemed erratic.Caller was advised to wipe leads and try again--this time bipolar contacts associated with 2a were out of range 14-24k ohms 2a/0 2a/1 2a/2.Technical services (ts) had caller create program on 2a/0 simple bipole and therapy impedance showed reading of 2350ohms.Technical services specialist (tss) brought on another tss and they noted they have seen where segmented leads in normal impedance test show high but when isolated via therapy impedance, they reflect normal and they should be good to implant.
 
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported the impedance issues didn¿t resolve during the stage 1 procedure, but they were good/resolved when connected to the extensions and generator during the stage 2 procedure on april 26th.
 
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id b3300542, lot# va2j1unv32, product type lead product id b3300542m, lot# va2jyt1v09, product type lead product id b31040, lot# 082n23621, product type screening device product id b31040 lot# 082n26521, product type screening device product id b3300542, lot# va2j1unv22, implanted: (b)(6) 2022, product type lead product id b3300542m lot# va2el72v24, implanted: (b)(6) 2022, product type lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Continuation of d10: product id b3300542, lot# va2j1unv32, product type lead product id b3300542m, lot# va2jyt1v09, product type lead product id b31040, lot# 082n23621, product type screening device product id b31040 lot# 082n26521 ,product type screening device product id b3300542, lot# va2j1unv22, implanted: (b)(6) 2022, product type lead product id b3300542m, lot# va2el72v24, implanted: (b)(6) 2022, product type lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3: analysis of the leads va2j1unv32 and va2jyt1v09 found no anomalies.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key14160055
Report Number2182207-2022-00667
Device Sequence Number5932198
Product Code MHY
UDI-Device Identifier00643169513013
UDI-Public00643169513013
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer05/02/2022
05/02/2022
05/18/2022
07/28/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/04/2022
05/06/2022
05/20/2022
07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale